# SDR DL72S981094

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1285
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT A-1 LETTER CHECK, VERT TORQUE BOX WEB CRACKED .625 AT UPPER LIGHTENING HOLE STA 1285 RT.  REPAIRED PER M/M 53-11-0.
